# SDR C2XA99IA358

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12003803001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RT AIR CONDITIONER COMPARTMENT FUSELAGE SKIN AND FASTENER CHAFED.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM'S 51-14-02, 53-00-01, AND 51-40-02.  (X)
